| Catalog Number |
PDP346H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(4) 2019 and suture was used.During the procedure, when passing the suture through the tissue, it ruptured.Another like device was used to complete the procedure with no adverse patient consequences.No additional information was provided.
Additional Manufacturer Narrative
(b)(4).Investigation summary = > it was reported performance breakage suture.A paper lid and an empty winding former were returned for analysis.No suture or needle were returned for evaluation to determine the assignable cause of the performance breakage suture; therefore, the reported failure could not be evaluated.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.It could not be determined what may have caused the reported incident.